| Model Number |
3389S-40 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/20/2017
Type of Reportable Event
Malfunction
Event or Problem Description
The company representative (rep) reported it was found the product was not complete when the physician opened the package.The physician had to replace a new one to complete the surgery successfully.No patient symptoms were reported.The patient¿s current status was well.No further complications were reported/anticipated.
Event or Problem Description
Additional information received reported when the doctor opened the electrode package during surgery, he found that the electrode locking device contained two clips, but did not have the cap used for skull repair.
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Information references the main component of the system and other applicable components are: product id 924256, lot# 082215416a, product type: accessory.Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.
Additional Manufacturer Narrative
Analysis of device 924256 stimloc kit (sn (b)(4)), which is part of the lead kit, revealed a stimloc cap was not returned and was considered missing from the stimloc kit.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.